# SDR CA111005006

- Difficulty date: July 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 61,813 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 17408096
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  WHILE CARRYING OUT THE OXYGEN MASK INSPECTION IAW REF 1 AND REF 2 ON SUBJECT ACFT AT THE C9 CHECK, SEVERAL MASKS NOT COVERED BY THE INSPECTION PARAMETERS WERE FOUND WITH BROKEN OR CRACKED FLOW INDICATOR VALVES WERE ON MASKS (PN 174080-96, MFR DATES 1-92,12-92,03-93,06-91), BUT THE INSPECTION CARD ONLY SAYS TO LOOK AT OTHER MASKS. THE 5TH DAMAGED INDICATOR VALVE WAS ON A MASK (174095-96) WITH A MFG DATE OF 03-27-2001. THE INSP CARD SAYS ONLY TO LOOK FOR MASKS WITH DATES BETWEEN 01-01-2002 AND 01-03-2006.  THE CAUSE IS THAT THE OPERATOR`S SHOP MAY HAVE ASSEMBLED DIFFERENT O2 MASK PARTS INTO ONE.
